# SDR UPS06547861

- Difficulty date: August 10, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 17,071 hours, 11,296 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103072
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN AFT CARGO FUSELAGE FRAME STA 1540 BET S25L TO S26L.  DIMENSIONS OF THE DENT NEAR THE FLOOR TRANSITION PANEL IS 0.80"L BY 1.0"W BY 0.012"D.  THE DIMENSIONS OF THE DENT NEAR THE PROD SPLICE ANGLE IS 1.0" BY 1.0"W BY 0.036"D. DISTANCE B/W CENTER OF BOTH DENTS IS 3.0".  DISTANCE B/W CENTER OF LOWER DENT AND FLOOR TRANSITION PNL IS 5.6".  DISTANCE B/W CENTER OF UPPER DENT TO THE EDGE OF PROD.
